Alert archive / Vermont / Special Weather Statements in 2015
Special Weather Statement, NWS Burlington, VT
NWS Burlington, VT issued this special weather statement at Aug 1, 2015, 8:09 PM EDT for Franklin County, Lamoille County, Vermont. It was in force for 66 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Aug 1, 2015, 8:09 PM EDT (00:09 UTC)
- Expired
- Aug 1, 2015, 9:15 PM EDT
- In force
- 66 min
- Issued by
- NWS Burlington, VT
Counties Franklin County, VT, Lamoille County, VT
The radar
The Burlington radar (KCXX), 48 km from the middle of the area, began a volume at 00:10 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Gray, ME (KGYX), launched 00:00Z, 0.2 hours before the alert went out and 210 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 130 J/kg
- Mixed-layer CIN
- -38 J/kg
- Mixed-layer LCL
- 1793 m above ground
- 0-6 km bulk shear
- 40 kt
- 0-1 km storm-relative helicity
- 8 m²/s²
- 0-3 km storm-relative helicity
- 50 m²/s²
- Significant tornado parameter
- -0.0
- Supercell composite
- -0.5
The text
As transmitted, in the capitals the NWS used until 2016.
579 WWUS81 KBTV 020009 SPSBTV SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE BURLINGTON VT 809 PM EDT SAT AUG 1 2015 VTZ002-003-005>008-016-017-020115- EASTERN FRANKLIN-CALEDONIA-WASHINGTON-WESTERN CHITTENDEN-LAMOILLE-ORLEANS-EASTERN CHITTENDEN-WESTERN FRANKLIN- 809 PM EDT SAT AUG 1 2015 ...STRONG THUNDERSTORMS WILL AFFECT PORTIONS OF NORTHWESTERN AND NORTH CENTRAL VERMONT THROUGH 915 PM... AT 807 PM EDT...A STRONG THUNDERSTORM WAS OVER FAIRFAX...MOVING EAST AT 25 MPH. WINDS IN EXCESS OF 30 MPH ARE POSSIBLE WITH THIS STORM...ALONG WITH HEAVY DOWNPOURS...AND DANGEROUS CLOUD TO GROUND LIGHTNING. LOCATIONS TO BE IMPACTED INCLUDE... FAIRFAX...UNDERHILL...HARDWICK...SHELDON...WESTFORD...MORRISVILLE... FAIRFIELD...WOLCOTT...JOHNSON...EDEN...BAKERSFIELD...FLETCHER... CRAFTSBURY...WOODBURY...LOWELL...ELMORE...WATERVILLE...HYDE PARK... CAMBRIDGE AND ALBANY. IF THREATENING WEATHER APPROACHES YOUR LOCATION...SEEK SHELTER INDOORS AND STAY AWAY FROM WINDOWS. LAT...LON 4487 7227 4443 7234 4453 7312 4489 7314 TIME...MOT...LOC 0007Z 273DEG 22KT 4471 7299 $$ BANACOS
What forecasters said that day
The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Burlington, VT wrote its last area forecast discussion before this special weather statement went out at Aug 1, 7:44 PM EDT, 25 minutes earlier.
Area forecast discussion, Aug 1, 7:44 PM EDT, 25 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE BURLINGTON VT 744 PM EDT SAT AUG 1 2015 .SYNOPSIS... A DISTURBANCE IN THE FLOW ALOFT WILL BRING SCATTERED SHOWERS AND ISOLATED THUNDERSTORMS TO THE NORTH COUNTRY THIS EVENING. WEAK HIGH PRESSURE BRINGS DRIER CONDITIONS OVERNIGHT THROUGH SUNDAY BEFORE ANOTHER DISTURBANCE BRINGS MORE WIDESPREAD SHOWERS AND STORMS TO THE REGION LATER SUNDAY NIGHT INTO MONDAY NIGHT. UNSETTLED WEATHER WITH THE CHANCE FOR A FEW SCATTERED SHOWERS WILL CONTINUE THROUGH MIDWEEK. && .NEAR TERM /UNTIL 6 AM SUNDAY MORNING/... AS OF 348 PM EDT SATURDAY...SHORTWAVE TROUGH EXITING THE REGION AT THIS TIME. SOME OF THE STORMS ASSOCIATED WITH THIS FEATURE CONTAINED SOME GUSTY WINDS AND HEAVY DOWNPOURS...AND LIKELY SOME SMALL HAIL. THIS ACTIVITY ON THE DECREASE HOWEVER WITH STORMS DECREASING/EXITING VERMONT AT THIS TIME. ANOTHER SHORTWAVE APPROACHING WESTERN PORTION OF FORECAST AREA WILL BRING ANOTHER CHANCE FOR A FEW SHOWERS OR ISOLATED STORMS TO THE REGION THROUGH THIS EVENING...BUT NO ADDITIONAL STRONG STORMS ANTICIPATED. AS THIS SECOND SHORTWAVE DEPARTS...LINGERING SHOWERS/STORMS DISSIPATE LATER ON THIS EVENING WITH LOSS OF DAYTIME HEATING WHILE A WEAK MID-LEVEL RIDGE BUILDS INTO THE REGION OVERNIGHT. MIN TEMPS TONIGHT IN THE MID 50S TO LOWER 60S. && .SHORT TERM /6 AM SUNDAY MORNING THROUGH MONDAY NIGHT/... AS OF 348 PM EDT SATURDAY...WEAK RIDGE OF HIGH PRESSURE WILL REMAIN OVER THE AREA SUNDAY...ALLOWING FOR PARTLY SUNNY SKIES AND SEASONABLY WARM TEMPERATURES. IT WILL BE A MAINLY DRY DAY...WITH JUST THE SLIGHT CHANCE FOR A POPUP SHOWER OR STORM DURING THE AFTERNOON OVER NORTHERN AREAS. MAX TEMPS WILL BE MOSTLY IN THE UPPER 70S AND LOWER 80S. IT WILL REMAIN MAINLY DRY THROUGH THE FIRST HALF OF SUNDAY NIGHT. CHANCES FOR SHOWERS AND A FEW THUNDERSTORMS WILL INCREASE OVERNIGHT HOWEVER...ESPECIALLY OVER WESTERN ZONES. THIS DUE TO APPROACH OF DEEPENING SHORTWAVE TROUGH APPROACHING FROM THE GREAT LAKES REGION. CHANCES FOR PRECIPITATION INCREASE FURTHER ON MONDAY AS THE TROUGH AND ASSOCIATED SURFACE COLD FRONT APPROACH. SOME MODEL DIFFERENCES REMAIN REGARDING TIMING OF FRONT...SURFACE INSTABILITY AND WHETHER OR NOT PRE-FRONTAL TROUGH WILL BE THE MAIN FOCUS FOR CONVECTION DURING THE DAY. WITH PRECIPITABLE WATER VALUES INCREASING TO 1.5 TO 1.75 INCHES IN ADVANCE OF FRONT...AND 35-40 KTS OF 0-6KM BULK SHEAR INDICATED...THERE IS POTENTIAL FOR AT LEAST SOME STRONG STORMS AND SOME SOME LOCALIZED HEAVY RAINFALL IN ANY STORMS. TIMING OF FRONT AND HOW MUCH INSTABILITY WE SEE WILL LIKELY DETERMINE POTENTIAL FOR SEVERE. THREAT OF SHOWERS AND STORMS CONTINUES INTO MONDAY NIGHT...DECREASING AFTER MIDNIGHT WITH PASSAGE OF FRONT. && .LONG TERM /TUESDAY THROUGH SATURDAY/... AS OF 245 PM EDT SATURDAY...LARGE 500MB TROUGH OVER EASTERN ONTARIO WILL SHIFT EASTWARD TUESDAY THROUGH WEDNESDAY, PRODUCING SHOWERS AND THUNDERSTORMS FOLLOWED BY SEVERAL SHORTWAVES EMBEDDED IN THE CYCLONIC FLOW AS THE TROUGH REMAINS OVER THE CANADIAN MARITIMES. SOME SURFACE RIDGING ON THURSDAY MAY LEAD TO A MOSTLY DRY DAY AS UPPER LEVEL JET DEPARTS EASTWARD, NO LONGER AIDING IN LIFT ACROSS THE NORTH COUNTRY. AS THE AFOREMENTIONED TROUGH SHIFTS FURTHER NORTH AND EAST, ANOTHER MID LEVEL SHORTWAVE WILL APPROACH FROM THE GREAT LAKES REGION LATE FRIDAY. MODELS DIFFER ON TRACK AND EVOLUTION OF SURFACE FEATURE AS IT TRIES TO PUSH PRECIP SHIELD NORTHWARD INTO THE NORTH COUNTRY. ALSO RIDGING AT THE SURFACE OVER ONTARIO AND JAMES BAY MAY AFFECT THIS FEATURES PROGRESSION NORTHWARD. TEMPERATURES WILL BE SLIGHTLY COOLER THAN NORMAL WITH MAXES IN THE 70S AND MINS GENERALLY IN THE LOW 50S TO AROUND 60. && .AVIATION /00Z SUNDAY THROUGH FRIDAY/... PLEASE SEE EQUIPMENT SECTION BELOW FOR KRUT DATA OUTAGE INFORMATION... THROUGH 00Z MONDAY...VFR CONDITIONS WILL PERSIST THROUGHOUT THE TAF PERIOD WITH EXCEPTION OF MVFR FG POSSIBLY DEVELOPING TONIGHT AT KSLK/KMPV/KMSS BETWEEN 06Z AND 11Z. ISOLATED SHOWERS AND THUNDERSTORMS CONTINUE TO AFFECT THE NORTHERN TERMINALS FOR THE NEXT COUPLE HOURS BEFORE ENDING IN THE EARLY EVENING HOURS. EXPECT MOSTLY CLEAR SKIES AND LIGHT TO CALM WINDS WITH SLIGHT RIDGING DEVELOPING OVERNIGHT. SUNDAY MORNING WILL SEE WINDS INCREASE OUT OF THE SOUTH TO SOUTHWEST WITH MOSTLY CLEAR TO PARTLY CLOUDY SKIES. OUTLOOK 00Z MONDAY THROUGH THURSDAY... 00Z MONDAY - 12Z TUESDAY...VFR BECOMING MVFR/IFR IN SHOWERS/STORMS. INCREASING CHANCE FOR SHOWERS AND THUNDERSTORMS AS COLD FRONT APPROACHES FROM THE GREAT LAKES REGION...EXITING TOWARDS THE ATLANTIC EARLY TUESDAY MORNING. PATCHY IFR IN BR/FG POSSIBLE AT KMPV/KSLK 06-12Z. 12Z TUESDAY ONWARD...CHANCE FOR MVFR SHOWERS/STORMS EACH AFTERNOON. && .EQUIPMENT... AWOS OBSERVATIONAL DATA FROM THE RUTLAND/SOUTHERN VERMONT REGIONAL AIRPORT (KRUT) REMAIN UNAVAILABLE AT THIS TIME. FOR AVIATION PARTNERS CURRENT OBSERVATIONS MAY BE ACCESSED VIA TELCO. PLEASE REFERENCE FAA KRUT NOTAM 07/007 FOR MORE INFORMATION. && .BTV WATCHES/WARNINGS/ADVISORIES... VT...NONE. NY...NONE. && SYNOPSIS...RJS NEAR TERM...RJS SHORT TERM...RJS LONG TERM...KGM AVIATION...KGM/MV EQUIPMENT...JMG
Hazardous weather outlook, Aug 1, 3:23 AM EDT, 16 hours 46 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE BURLINGTON VT 323 AM EDT SAT AUG 1 2015 NYZ026>031-034-035-087-VTZ001>012-016>019-020730- NORTHERN ST. LAWRENCE-NORTHERN FRANKLIN-EASTERN CLINTON- SOUTHEASTERN ST. LAWRENCE-SOUTHERN FRANKLIN-WESTERN CLINTON- WESTERN ESSEX-EASTERN ESSEX-SOUTHWESTERN ST. LAWRENCE-GRAND ISLE- WESTERN FRANKLIN-ORLEANS-ESSEX-WESTERN CHITTENDEN-LAMOILLE-CALEDONIA- WASHINGTON-WESTERN ADDISON-ORANGE-WESTERN RUTLAND-WINDSOR- EASTERN FRANKLIN-EASTERN CHITTENDEN-EASTERN ADDISON-EASTERN RUTLAND- 323 AM EDT SAT AUG 1 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHERN NEW YORK...CENTRAL VERMONT...NORTHEAST VERMONT...NORTHWEST VERMONT AND SOUTHERN VERMONT. .DAY ONE...TODAY AND TONIGHT. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.
In the hours before
Special weather statement, Aug 1, 5:18 PM EDT, 2 hours 51 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE BURLINGTON VT
518 PM EDT SAT AUG 1 2015
NYZ026-027-030-087-012215-
NORTHERN FRANKLIN-SOUTHWESTERN ST. LAWRENCE-SOUTHERN
FRANKLIN-NORTHERN ST. LAWRENCE-
518 PM EDT SAT AUG 1 2015
...A STRONG THUNDERSTORM WILL AFFECT NORTHERN ST. LAWRENCE AND
NORTHERN FRANKLIN COUNTY IN NEW YORK THROUGH 615 PM...
AT 515 PM EDT...A STRONG THUNDERSTORM WAS 7 MILES NORTH OF NORFOLK...
MOVING EAST AT 25 MPH.
BRIEF HEAVY RAINFALL...FREQUENT LIGHTNING...AND PEA SIZE HAIL IS
POSSIBLE WITH THIS STORM.
LOCATIONS TO BE IMPACTED INCLUDE...
OGDENSBURG...NORFOLK...BANGOR...MADRID...FORT COVINGTON...NORWOOD...
BOMBAY...BRUSHTON...ST. REGIS...MASSENA INTERNATIONAL AIRPORT -
RICHARDS FIELD...LAWRENCEVILLE...CHIPMAN...HELENA...BRASHER FALLS...
DICKINSON...LISBON...LOUISVILLE...MOIRA...WESTVILLE AND CONSTABLE.
IF THREATENING WEATHER APPROACHES YOUR LOCATION...SEEK SHELTER
INDOORS AND STAY AWAY FROM WINDOWS.
FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM.
LIGHTNING CAN STRIKE 15 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.
LAT...LON 4499 7419 4469 7421 4470 7461 4472 7461
4471 7465 4473 7545 4485 7528 4490 7512
4489 7512 4493 7508 4493 7501 4497 7497
4495 7493 4497 7496 4499 7490 4496 7492
4499 7487 4500 7461
TIME...MOT...LOC 2115Z 272DEG 23KT 4490 7502
BANACOSSpecial weather statement, Aug 1, 6:19 PM EDT, 1 hour 50 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE BURLINGTON VT
619 PM EDT SAT AUG 1 2015
NYZ026-027-030-087-012315-
NORTHERN FRANKLIN-SOUTHWESTERN ST. LAWRENCE-SOUTHERN
FRANKLIN-NORTHERN ST. LAWRENCE-
619 PM EDT SAT AUG 1 2015
STRONG THUNDERSTORMS WILL CONTINUE AFFECTING THE ST. LAWRENCE VALLEY
THROUGH 715 PM...
AT 616 PM EDT...A STRONG THUNDERSTORM WAS OVER CHIPMAN...MOVING EAST
AT 20 MPH. AN ADDITIONAL STRONG THUNDERSTORM WAS LOCATED NEAR
BRASHER FALLS...MOVING EAST AT 15 MPH.
BRIEF HEAVY RAINFALL...DANGEROUS CLOUD TO GROUND LIGHTNING...AND PEA
SIZE HAIL IS POSSIBLE WITH THESE STORMS ACROSS NORTHERN ST. LAWRENCE
AND FRANKLIN COUNTIES THROUGH 715 PM.
LOCATIONS TO BE IMPACTED INCLUDE...
NORFOLK...BANGOR...MADRID...FORT COVINGTON...NORWOOD...BOMBAY...
BRUSHTON...BURKE...LAWRENCEVILLE...CHIPMAN...MASSENA INTERNATIONAL
AIRPORT - RICHARDS FIELD...BRYANTS MILL...HELENA...BRASHER FALLS...
DICKINSON...LISBON...LOUISVILLE...MOIRA...WESTVILLE AND CONSTABLE.
IF THREATENING WEATHER APPROACHES YOUR LOCATION...SEEK SHELTER
INDOORS AND STAY AWAY FROM WINDOWS.
FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM.
LIGHTNING CAN STRIKE 15 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.
LAT...LON 4499 7474 4499 7417 4464 7408 4465 7460
4472 7461 4466 7473 4467 7528 4475 7542
4488 7522 4487 7516 4497 7497 4496 7492
4498 7494 4499 7489 4498 7492 4497 7488
4500 7489
TIME...MOT...LOC 2216Z 267DEG 18KT 4478 7519
BANACOSSpecial weather statement, Aug 1, 7:08 PM EDT, 1 hour 1 minute before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE BURLINGTON VT
708 PM EDT SAT AUG 1 2015
NYZ087-020000-
SOUTHWESTERN ST. LAWRENCE-
708 PM EDT SAT AUG 1 2015
...A STRONG THUNDERSTORM WILL AFFECT SOUTHWESTERN ST. LAWRENCE
COUNTY THROUGH 810 PM...
AT 706 PM EDT...A STRONG THUNDERSTORM WAS NEAR OGDENSBURG...MOVING
SOUTHEAST AT 25 MPH.
WINDS IN EXCESS OF 30 MPH AND PEA SIZE HAIL ARE POSSIBLE WITH THIS
STORM. DANGEROUS CLOUD TO GROUND LIGHTNING IS ALSO EXPECTED...ALONG
WITH BRIEF HEAVY RAINFALL.
LOCATIONS TO BE IMPACTED INCLUDE...
OGDENSBURG...CANTON...DE KALB...MADRID...HEUVELTON...MORLEY...
LISBON...RUSSELL...DE PEYSTER...HERMON...RENSSELAER FALLS...WEST
POTSDAM...NORTH RUSSELL...DE KALB JUNCTION...EAST DE KALB AND
PYRITES.
IF THREATENING WEATHER APPROACHES YOUR LOCATION...SEEK SHELTER
INDOORS AND STAY AWAY FROM WINDOWS.
FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM.
LIGHTNING CAN STRIKE 15 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.
LAT...LON 4470 7550 4471 7549 4471 7547 4474 7545
4473 7543 4475 7540 4476 7542 4477 7541
4477 7539 4476 7540 4477 7537 4473 7489
4439 7515 4458 7565
TIME...MOT...LOC 2306Z 296DEG 23KT 4467 7558
BANACOSSpecial weather statement, Aug 1, 7:51 PM EDT, 18 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE BURLINGTON VT
751 PM EDT SAT AUG 1 2015
NYZ029-087-020045-
SOUTHEASTERN ST. LAWRENCE-SOUTHWESTERN ST. LAWRENCE-
751 PM EDT SAT AUG 1 2015
...A STRONG THUNDERSTORM WILL AFFECT HAMMOND AND GOUVERNEUR IN
SOUTHWESTERN ST. LAWRENCE COUNTY THROUGH 845 PM...
AT 749 PM EDT...A STRONG THUNDERSTORM WAS NEAR EDWARDSVILLE...MOVING
SOUTHEAST AT 20 MPH.
WINDS IN EXCESS OF 30 MPH AND PEA SIZE HAIL ARE POSSIBLE WITH THIS
STORM...IN ADDITION TO BRIEF HEAVY RAIN AND DANGEROUS CLOUD TO
GROUND LIGHTNING.
LOCATIONS TO BE IMPACTED INCLUDE...
GOUVERNEUR...FOWLER...DEGRASSE...EDWARDSVILLE...RUSSELL...FINE...
ROSSIE...PITCAIRN...HARRISVILLE...EDWARDS...MORRISTOWN...RICHVILLE...
HAMMOND...SOUTH RUSSELL...NORTH GOUVERNEUR...FULLERVILLE...BALMAT...
NORTH HAMMOND...TALCVILLE AND CHIPPEWA BAY.
IF THREATENING WEATHER APPROACHES YOUR LOCATION...SEEK SHELTER
INDOORS AND STAY AWAY FROM WINDOWS.
FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM.
LIGHTNING CAN STRIKE 15 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.
LAT...LON 4441 7579 4442 7579 4442 7581 4443 7579
4443 7577 4445 7579 4445 7578 4447 7578
4446 7579 4447 7579 4459 7565 4438 7498
4410 7519 4437 7580 4441 7584
TIME...MOT...LOC 2349Z 296DEG 19KT 4448 7564
BANACOSSpecial weather statement, Aug 1, 8:00 PM EDT, 9 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE BURLINGTON VT 800 PM EDT SAT AUG 1 2015 NYZ026-027-029-030-087-020100- SOUTHEASTERN ST. LAWRENCE-NORTHERN FRANKLIN-SOUTHWESTERN ST. LAWRENCE-SOUTHERN FRANKLIN-NORTHERN ST. LAWRENCE- 800 PM EDT SAT AUG 1 2015 ...A STRONG THUNDERSTORM WILL AFFECT POTSDAM AND SURROUNDING PORTIONS OF CENTRAL ST. LAWRENCE AND FRANKLIN COUNTIES THROUGH 9 PM... AT 759 PM EDT...A STRONG THUNDERSTORM WAS NEAR COLTON...MOVING EAST AT 30 MPH. WIND GUSTS UP TO 50 MPH ARE POSSIBLE WITH THIS STORM...ALONG WITH DANGEROUS CLOUD TO GROUND LIGHTNING AND BRIEF HEAVY RAINFALL. LOCATIONS TO BE IMPACTED INCLUDE... COLTON...LAKE OZONIA...CARRY FALLS RESERVOIR...MADAWASKA... LAWRENCEVILLE...DEBAR MOUNTAIN...DICKINSON...PIERREPONT... PARISHVILLE...RUSSELL...HOPKINTON...STARK...HERMON...SANTA CLARA... HIGLEY FLOW STATE PARK...WEST PIERREPONT...DUANE CENTER...SOUTH COLTON...OWLS HEAD AND ST. REGIS FALLS. IF THREATENING WEATHER APPROACHES YOUR LOCATION...SEEK SHELTER INDOORS AND STAY AWAY FROM WINDOWS. FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM. LIGHTNING CAN STRIKE 15 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE SHELTER INSIDE A BUILDING OR VEHICLE. LAT...LON 4474 7410 4422 7447 4445 7528 4481 7489 TIME...MOT...LOC 2359Z 290DEG 27KT 4459 7490 BANACOS
Special weather statement, Aug 1, 8:09 PM EDT, 0 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE BURLINGTON VT 809 PM EDT SAT AUG 1 2015 VTZ002-003-005>008-016-017-020115- EASTERN FRANKLIN-CALEDONIA-WASHINGTON-WESTERN CHITTENDEN-LAMOILLE-ORLEANS-EASTERN CHITTENDEN-WESTERN FRANKLIN- 809 PM EDT SAT AUG 1 2015 ...STRONG THUNDERSTORMS WILL AFFECT PORTIONS OF NORTHWESTERN AND NORTH CENTRAL VERMONT THROUGH 915 PM... AT 807 PM EDT...A STRONG THUNDERSTORM WAS OVER FAIRFAX...MOVING EAST AT 25 MPH. WINDS IN EXCESS OF 30 MPH ARE POSSIBLE WITH THIS STORM...ALONG WITH HEAVY DOWNPOURS...AND DANGEROUS CLOUD TO GROUND LIGHTNING. LOCATIONS TO BE IMPACTED INCLUDE... FAIRFAX...UNDERHILL...HARDWICK...SHELDON...WESTFORD...MORRISVILLE... FAIRFIELD...WOLCOTT...JOHNSON...EDEN...BAKERSFIELD...FLETCHER... CRAFTSBURY...WOODBURY...LOWELL...ELMORE...WATERVILLE...HYDE PARK... CAMBRIDGE AND ALBANY. IF THREATENING WEATHER APPROACHES YOUR LOCATION...SEEK SHELTER INDOORS AND STAY AWAY FROM WINDOWS. LAT...LON 4487 7227 4443 7234 4453 7312 4489 7314 TIME...MOT...LOC 0007Z 273DEG 22KT 4471 7299 BANACOS
The office that day
Everything else NWS Burlington, VT issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Aug 1, 8:00 PM EDT | Special Weather Statement | BTV | Franklin, St. Lawrence | 60 min |
| Aug 1, 8:50 PM EDT | Special Weather Statement | BTV | St. Lawrence | 55 min |
Nearby
Special Weather Statements in Vermont, 2015Every special weather statement in 2015
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.